Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Lip swelling that resolved, was in white. Why are they in mouth now?

Hi I developed a fever almost year ago,during medication I faced lip sweling problem which resolved in a week. Then I noticed some small white dots on my lips .After that I went for extraction of tooth . Almost one and half months back I noticed small white pimples inside my chcheek(within mouth) and went for dental checkup and doctor said that its nothing other than food allergy but its not going away. Can you plz guide me about the probleM? regards, FR
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response

Thanks for writing to us.

The dots or pimple like lesion which appeared on lips and cheek may be of aphthous ulcer ,which is recurrent in nature.

Avoid allergic spicy foods.

Discontinue the habit of tobacco or betel but chewing.

Corticosteroids as well as vitamin b-complex has to be administered usually in such cases.

Take nutritious diet,including fruits and vegetables.

Hope this helps.

Answered: Wed, 28 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor